Volume 24, Number 1
Preview Issue Next Issue

full paper access

Jun Hu and Zhong-Ci Shi

J. Comp. Math., 24 (2006), pp. 1-8

Preview Full PDF Citation Download 249 524 Article preview

full paper access

Jin Huang and Tao Lu

J. Comp. Math., 24 (2006), pp. 9-18

Preview Full PDF Citation Download 240 500 Article preview

full paper access

Zhi-min Zhang and Ahmed Naga

J. Comp. Math., 24 (2006), pp. 19-24

Preview Full PDF Citation Download 253 519 Article preview

full paper access

Ming-ming Li, You-lin Shang and Lian-sheng Zhang

J. Comp. Math., 24 (2006), pp. 25-32

Preview Full PDF Citation Download 234 488 Article preview

full paper access

Bing-sheng He, Li-zhi Liao and Xiao-ming Yuan

J. Comp. Math., 24 (2006), pp. 33-44

Preview Full PDF Citation Download 293 558 Article preview

full paper access

Quan-dong Feng and Yi-fa Tang

J. Comp. Math., 24 (2006), pp. 45-58

Preview Full PDF Citation Download 241 498 Article preview

full paper access

Hong-ying Man and Zhong-ci Shi

J. Comp. Math., 24 (2006), pp. 59-80

Preview Full PDF Citation Download 246 513 Article preview

full paper access

Wen-sheng Chen, Chen Xu and Wei Lin

J. Comp. Math., 24 (2006), pp. 81-90

Preview Full PDF Citation Download 237 504 Article preview

full paper access

A. Araújo, J.A. Ferreira and P. Oliveira

J. Comp. Math., 24 (2006), pp. 91-102.

Preview Full PDF Citation Download 241 495 Article preview

full paper access

Ling Guo, Jian-guo Huang and Zhong-ci Shi

J. Comp. Math., 24 (2006), pp. 103-112

Preview Full PDF Citation Download 248 485 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80